# SDR IPXA11567609

- Difficulty date: June 23, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Retainer
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD WHILE WORKING NR 7 L/E SLAT FUNCTIONALS FOUND BULB SEAL RETAINER ON THE SLAT COVE CRACKED, OTBD END, REMOVED RETAINER, FABRICATED REPLACEMENT, AND INSTALLED RETAINER IAW DWG 114N4046, SRM 51-40-05-0G, AND SOPM 20-50-01.
